home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
slide 2 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
slide 3 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
slide 4 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
slide 5 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
slide 6 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
slide 7 of 7, Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets, 36 ct
Advil

Advil Dual Action Acetaminophen Ibuprofen Pain Relieving Caplets

Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formula…

Ingredients

Active Ingredients: Acetaminophen (250 mg), Pain Reliever; *Ibuprofen (NSAID) (125 mg), Pain Reliever. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Croscarmellose Sodium, Ferric Oxid…

contains acetaminophen; contains an NSAID, which may cause severe stomach bleeding; contains acetaminophen, ask a doctor or pharmacist, if you have ever had an allergic reaction to acetaminophen or any other pain reliever, right before or after heart surgery